# SDR CA120210006

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,635 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,538 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED RT ENGINE OIL LEAK.  THE MAINTENANCE INSPECTION FOUND THE RT ENGINE, PN LTIO-540-J2BD CASE WAS CRACKED.  THE CRACK IS LOCATED ON THE LT SIDE AT THE FWD BASE OF CYLINDER NR 2 AND IS APPROXIMATELY 4" IN LENGTH.  ENGINE WILL BE REPLACED. ENGINE TOTAL TIME SINCE NEW IS 3537.7 AND TOTAL TIME SINCE O/H IS 1714.6.
